# SDR FDEA201909172274

- Difficulty date: September 17, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB7116
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL ACCESS PANEL AT XORS 685-702 HAS 6 EA OPEN HOLES AT 11 T0 12 O'CLOCK AND 5 O'CLOCK POSITIONS (HOLES 8,11,28,31,32 AND 34) WITH CRACK INDICATIONS. REPAIRED 6 EA CRACKED HOLES REF SRM 57-20-02-2R PG 30.
